# SDR 2010FA0000900

- Difficulty date: August 17, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N315CM
- Make and model: Cirrus SR22
- Aircraft serial: 3057
- Engine: Cont IO550N
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: ALE3045BS
- Condition: Damaged
- Location: Alternator
- Part time: 185 hours
- Component: Alternator
- Component part number: 656802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ALTERNATOR STOPPED CHARGING.  UPON INSP OF ALTERNATOR, IT WAS NOTED THAT BOTH BRUSHES WERE RIPPED OUT OF THE BRUSH BLOCK AND WERE FOUND IN THE ALTERNATOR.
